# SDR TWAA9812016

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47344
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Casting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND 1 INCH CRACK ON RT WING T/E FLAP O/B HINGE CASTING, O/B UPPER ATTACH FLANGE.  REPLACED CRACKED FRAME WITH PART NR 165489.  INSTALLED FASTENERS PER SRM 51-30-2.
